# SDR FDEA2018091852547

- Difficulty date: September 15, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 30,462 hours, 16,597 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 224W0755501
- Condition: Failed
- Location: Thrust Reverser
- Part time: 12,483 hours, 6,990 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, PASSING ABOUT 1000' ECAM WARNING NR 1 ENG REVERSER PRESSURIZED. FOLLOWED ECAM/QRH, DECLARED EMERGENCY AND RTB. REMOVED AND REPLACED NR 1 ENG LT T/R HARNESS CHANNEL B GOING TO LT RVDT AND PILOT VALVE PRESS SWITCH IAW MM 70-71-01-00 AND ASM 78-31-00. REACTIVATED NR 1 T/R IAW MM 78-31-00-09 AND RAN BOTH ENGINES IAW JRH CHAP 6 FOR 20 MINUTES CYCLED NR 1 REVERSER SEVERAL TIMES. FUNCTIONAL TEST GOOD IAW MM 78-31-00-05. INSTALLED WIRING HARNESS P/N  224W0755-501 S/N 59D892.
